API Calls: 0.2755970954895s
DOM Generation: 0.011428833007812s *******
  • Size

    36.00 ct

    Description

    Uses: temporarily relieves minor aches And pains. Chewable orange flavor Adult low strength aspirin regimen Compare to st. Joseph chewable aspirin 81 mg active ingredient+ Gluten-free

    Identifier

    00036800135840

    SKU/UPC

    3680013584

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50.00 ct

    Identifier

    00369168318502

    SKU/UPC

    36916831850
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID). Pain reliever/Fever reducer. The wonder drug. Safe pain relief plus lifesaving benefits. Questions or comments? 1-800-331-4536 (Mon - Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555372

    SKU/UPC

    31284355537

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    36.00 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843132313

    SKU/UPC

    31284313231

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    36 count

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Misc: Pain reliever (NSAID). Enteric coated. Safety coated. Adult aspirin regimen (Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone). America's aspirin. 100 years. Doctor recommended. Easy to swallow coated tablets. Coating helps protect against stomach upset. 81 mg. Gluten free. Stjosephaspirin.com. Question or comments? Call 1-855-785-6381 weekdays 9 am to 5 pm EST.

    Identifier

    00816526010009

    SKU/UPC

    81652601000

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    St Joseph
  • Size

    30 ct

    Description

    Aspirin + caffeine = fast pain relief. Pain reliever (NSAID) + pain reliever aid. Trusted. Safe. Effective.

    Identifier

    00363736200251

    SKU/UPC

    36373620025

    Manufacturer

    Insight Pharmaceuticals

    Brand

    Anacin
  • Size

    125 ea

    Description

    Safety coated aspirin. Pain reliever. The aspirin regiment that's smart for your heart. Number 1 cardiologist recommended aspirin.

    Identifier

    00349692903771

    SKU/UPC

    34969290377

    Manufacturer

    GlaxoSmithKline

    Brand

    Ecotrin
  • Size

    100 ea

    Description

    Vitamin e helps protect the cardiovascular system from oxidative stress. This statement has not been evaluated by the food and drug administration. This product is not intended to diagnose, treat, cure or prevent any disease. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Antioxidant. 400 IU per softgel. Quality guaranteed.

    Identifier

    00036800055322

    SKU/UPC

    3680005532

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    32 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Aspirin regimen. Safety coated aspirin. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST) or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843061323

    SKU/UPC

    31284306132

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    50 ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID)/Pain reliever. Caffeine/Pain reliever aid. Fast relief at the site of pain. Questions or comments? 1-800-331-4536 (Mon-Fri 9AM - 5PM EST). Made in the USA of US & imported materials.

    Identifier

    00312843510500

    SKU/UPC

    31284351050

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    36 ea

    Description

    America's original. Pain reliever. Adult low strength aspirin regimen. Doctor recommended 81 mg dose. Talk to your doctor before starting an aspirin regimen. Aspirin is not right for everyone.

    Identifier

    00300450126368

    SKU/UPC

    30045012636

    Manufacturer

    St Josephs Health Products

    Brand

    St Joseph
  • Size

    36 ea

    Description

    America's original. Pain reliever. Adult low strength aspirin regimen. Doctor recommended 81 mg dose.

    Identifier

    00300450173362

    SKU/UPC

    30045017336

    Manufacturer

    St Josephs Health Products

    Brand

    St Joseph
  • Size

    30 ea

    Description

    Contain acetaminophen. Aspirin free. Ibuprofen free. Ages 2-6.

    Identifier

    00300450519306

    SKU/UPC

    30045051930

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    300 ea

    Description

    Uses: headache, muscle pain, toothache, pain and fever of colds, menstrual pain, minor pain of arthritis. Pain reliever Fever reducer Sodium & caffeine free Easy to swallow Compare to bayer Compare to bayer

    Identifier

    00036800106154

    SKU/UPC

    3680010615

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: save carton for full directions and warnings; store at room temperature. Misc: Aspirin (NSAID) pain reliever/fever reducer. Genuine aspirin. The wonder drug. Safe pain relief plus lifesaving benefits. Questions? 1-800-331-4536 or www.bayeraspirin.com. Made in Spain.

    Identifier

    00312843555365

    SKU/UPC

    31284355536

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    24 ct

    Description

    Does PMS discomfort mean more to you than just aches and pains? When you define the signs of PMS, do you come up with an overwhelming mess of PMS symptoms that plague your body before and during your menstrual cycle? Midol Complete can help relieve your uncomfortable, even painful, period symptoms such as cramps, bloating, and fatigue. With its combination of powerful ingredients, Midol tackles all the common premenstrual syndrome woes. Plus, it can be used by teens 12 years and older. Midol Complete contains maximum strength acetaminophen to relieve pain, caffeine to help reduce bloating, and fatigue, and pyrilamine maleate, an antihistamine to help alleviate water retention. Choose Midol Complete when you need a PMS treatment for more than just period pain. Midol Complete gelcaps can treat your period symptoms, such as: menstrual cramps, backache, muscle aches, headache, bloating, water-weight gain, and fatigue... because you deserve it! PROVIDES LONG-LASTING PMS RELIEF: Choose Midol Complete in easy-to-take gelcap form for relief of menstrual period symptoms like cramps, muscle aches, headache, bloating, water-weight gain, backache, and fatigue. EXCLUSIVE COMBINATION OF INGREDIENTS: Offers an extra strength formula that contains acetaminophen (a pain reliever), as well as caffeine (a diuretic) and an antihistamine to fight fatigue and bloating" FOR TEENS AND ADULTS: Midol Complete is recommended for use by adults and children 12 years and older. This means that that teens can take Midol Complete gelcaps for relief of premenstrual cramps and other period symptoms, too. EXTRA STRENGTH FORMULA: Midol Complete caps contain 500 mg of acetaminophen, 60 mg of caffeine, and 15 mg of pyrilamine maleate. Plus, Midol Complete is aspirin-free. SAY GOODBYE TO WATER RETENTION: Bloating and water-weight gain are no match for Midol's caffeine (diuretic) and antihistamine ingredients.

    Identifier

    00312843172531

    SKU/UPC

    31284317253

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    MIDOL
  • Size

    120 ea

    Description

    Uses: for the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product may not provide fast relief of headache or other symptoms needing immediate relief. Ask you doctor about other uses for this product. Enteric safety-coated Delayed release aspirin

    Identifier

    00036800357075

    SKU/UPC

    3680035707

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100 ea

    Description

    Uses: provides temporary relief of: menstrual pain; headache; muscle pain; pain and fever of colds; minor pain of arthritis; toothache. Easy to swallow Sodium & caffeine free Pain reliever Fever reducer

    Identifier

    00036800129108

    SKU/UPC

    3680012910

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 ea

    Description

    Topcare® chewable aspirin, for the temporary relief of minor aches and pains. **Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Chewable, low dose aspirin regimen**. Gluten free. Compare to bayer® chewable aspirin active ingredient.

    Identifier

    00036800112230

    SKU/UPC

    3680011223

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    180 ea

    Description

    Enteric safety coated Compare to st joseph safety coated aspirin 81 mg Gluten free Adult low strength

    Identifier

    00036800109537

    SKU/UPC

    3680010953

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ea

    Description

    Contains 3 medicines: headache/acetaminophen; sinus pressure & nasal congestion/phenylephrine HCI; runny nose/sneezing and itchy, watery eyes/chlorpheniramine maleate. Temporarily relieves these symptoms of hay fever and the common cold: headache, nasal congestion, sinus congestion and pressure, runny nose and sneezing, minor aches and pains. Temporarily relieves these additional symptoms of hay fever: itching of the nose or throat, itchy, watery eyes, helps clear nasal passages. Gluten free. Temporarily relieves runny nose & nasal congestion. Temporarily relieves minor aches & pains. Compare to tylenol® allergy multi-symptom active Ingredients*.

    Identifier

    00036800117983

    SKU/UPC

    3680011798

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100 ea

    Description

    Topcare® extra strength pain relief acetaminophen temporarily relieves minor aches and pains due to: headache, backache, toothache, the common cold, minor pain of arthritis, muscular aches, premenstrual and menstrual cramps and temporarily reduces fever. †This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of extra strength tylenol®. Quality guaranteed. Gluten free. Compare to extra strength tylenol® active ingredient†.

    Identifier

    00036800128866

    SKU/UPC

    3680012886

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    36 ct

    Description

    Bayer Asprin Regimen Low Dose Orange Flavored Chewable Tablets. Pain Reliever. Aspirin (NSAID) pain reliever. 81mg. 36 tablets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg orange chewable aspirin. Questions 1-800-331-4536 or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843131057

    SKU/UPC

    31284313105

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer